# SDR SWAA2022020710028

- Difficulty date: December 17, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER FLOOR PANEL 241ABF HAS DAMAGED UPPER SURFACE PLIES / REPAIRED DAMAGED UPPER SURFACE PLIES ON AFT PASSENGER FLOOR PANEL 241ABF IAW SRM 53-00-50-2R-1. 57066U 12/19/17
